It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Restless Leg Syndrome Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 05-16-2013, 11:11 AM   #1
Senior Member
(female)
 
Join Date: Dec 2005
Location: Bel Air, Maryland
Posts: 140
MissHelen HB User
RLS problems

I have had restless leg syndrome for a long time. I'm on Neurontin and Amitryptiline, which works much of the time. Now I'm developing tremors in one foot and one had. Does anyone else have this problem?

 
Reply With Quote
Old 05-16-2013, 01:31 PM   #2
Senior Veteran
(female)
 
ladybud's Avatar
 
Join Date: Jun 2012
Location: Colorado
Posts: 4,989
ladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB User
Re: RLS problems

Tricyclic antidepressants can sometimes cause tremors as a side effect, even if you have been on them a long time. Amitryptilline is that type of medication. I would discuss with Dr perhaps going off that to see if it helps the tremor, and something like Sinemet could be used instead. Do you have any family history of tremor? I would see a neurologist if stopping nthe amiptryptilline doesn';t stop the tremor. It should be weaned off, so discuss with Dr first.

 
Reply With Quote
Sponsors Lightbulb
   
Old 05-16-2013, 03:29 PM   #3
Senior Member
(female)
 
Join Date: Dec 2005
Location: Bel Air, Maryland
Posts: 140
MissHelen HB User
Re: RLS problems

Thanks. I didn't realize that Amitryptiline caused tremors. It started out of nowhere and I've been on that for about 12 years. I'll have to talk to the doctor.

 
Reply With Quote
Old 05-17-2013, 09:08 PM   #4
Senior Member
(female)
 
Join Date: Dec 2005
Location: Bel Air, Maryland
Posts: 140
MissHelen HB User
Re: RLS problems

I spoke to my Pharmacist today and she doesn't feel that anything I'm taking would cause tremors. I know her a long time and trust her. She asked if I had any problems with writing. I just have tremors that are quite annoying. I'll have to go see a neurologist once I have medicare in Oct. From what I'm reading those few months won't hurt me.

 
Reply With Quote
Old 06-02-2013, 09:31 AM   #5
Junior Member
(female)
 
Join Date: Jun 2013
Location: Radcliff, Kentucky
Posts: 11
crosdo8 HB User
Smile Re: RLS problems

the Neurontin caused hand tremors in my daughter. She stopped it and they went away.

 
Reply With Quote
Old 06-02-2013, 03:50 PM   #6
Senior Member
(female)
 
Join Date: Dec 2005
Location: Bel Air, Maryland
Posts: 140
MissHelen HB User
Re: RLS problems

It's funny about all these drugs. I'm hoping it's something simple like meds, but I'm almost 65 and I'm concerned it's something more complex, because of other symptoms. Once I get Medicare I'll look into it. I'm hoping it's not parkinsons, but that did get mentioned about 7 years ago, when I only had a slight tremor in one finger. I was there for evaluation of memory and other cognitive problems. I'm probably going to have to go to a neurologist to get the RLS treated and see what this is. Fortunately, it's still just annoying.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:42 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!